Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Topological spectrum of locally compact Cantor minimal systems


Author: Hiroki Matui
Journal: Proc. Amer. Math. Soc. 132 (2004), 87-95
MSC (2000): Primary 37B05
DOI: https://doi.org/10.1090/S0002-9939-03-07239-3
Published electronically: August 21, 2003
MathSciNet review: 2021251
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there exists a locally compact Cantor minimal system whose topological spectrum has a given Hausdorff dimension.


References [Enhancements On Off] (What's this?)

  • [A] Aaronson, J.; The eigenvalues of nonsingular transformations, Israel J. Math. 45 (1983), 297-312. MR 86c:28041
  • [AN] Aaronson, J.; Nadkarni, M.; $L_{\infty}$ eigenvalues and $L_2$ spectra of nonsingular transformations, Proc. London Math. Soc. (3) 55 (1987), 538-570. MR 88j:28012
  • [D] Danilenko, A. I.; Strong orbit equivalence of locally compact Cantor minimal systems, Internat. J. Math. 12 (2001), 113-123. MR 2002j:37016
  • [GPS] Giordano, T.; Putnam, I. F.; Skau, C. F.; Topological orbit equivalence and $C^*$-crossed products, J. reine angew. Math. 469 (1995), 51-111. MR 97g:46085
  • [HMP] Host, B.; Mela, J.-F.; Parreau, F.; Nonsingular transformations and spectral analysis of measures, Bull. Soc. Math. France 119 (1991), 33-90. MR 93d:43002
  • [IKS] Ito, Y.; Kamae, T.; Shiokawa, I.; Point spectrum and Hausdorff dimension, Number theory and combinatorics (Japan 1984), 209-227, World Sci. Publishing, Singapore, 1985. MR 87h:28018
  • [M] Matui, H.; Topological orbit equivalence of locally compact Cantor minimal systems, Ergodic Theory Dynam. Systems 22 (2002), 1871-1903.
  • [S] Srivastava, S. M.; A course on Borel sets, Graduate Texts in Mathematics 180, Springer-Verlag, New York, 1998. MR 99d:04002

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37B05

Retrieve articles in all journals with MSC (2000): 37B05


Additional Information

Hiroki Matui
Affiliation: Department of Mathematics and Informatics, Faculty of Science, Chiba University, Yayoityô 1-33, Inageku, Chiba, 263-8522, Japan
Email: matui@math.s.chiba-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-03-07239-3
Received by editor(s): April 12, 2002
Published electronically: August 21, 2003
Communicated by: Michael Handel
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society